# SDR FDEA202411081648

- Difficulty date: November 8, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 10,022 hours, 4,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141T333110
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN FOUND LIGHTNING STRIKE AT STA412, S19R-0.6" REPAIRED THE UPPER FUSELAGE SKIN LIGHTNING STRIKE AT STA412, S19R-0.6" PER B767 SRM53-  00-01-2R REPAIR 1 AND EA:H-5330-T0381271 P1, TITLE: FUSELAGE - PLATES & SKINS - LIGHTNING   STRIKE ON FUSELAGE SKIN BETWEEN STA412/434 AND S-18R/19R - SRM SKIN REPAIR WITH   DEVIATIONS. THIS IS CATEGORY B REPAIR. SUPPLEMENTAL INSPECTIONS PER EA: H-5330-  T0381271. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 53304703 FOR WORK DETAILS.
